Can Bilocor Cause Weight Gain

1 Reply Updated



Conversation Starter

Tinkie Says:
via mobile

Can Bilocor make my feet anckels swell and cause eyes swelleing special upper eye lid. And headaches and feeling ancses



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Tinkie! How are you? I'm sorry about the problems you're having.

Yes, this medication is listed by the U.S. FDA as being known to cause those types of side effects, as well as increased urination and hypotension.

How long have you been taking it? If it's been over a month and they are still continuing, you should consult your doctor as you may need to try a different medication.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

can xarelto cause weight gain
I'm trying to determine if weight gain is possible with Xarelto? I have been taking this for about 2 years now (20 m... 4 replies
can gabapentin 300 mg cause weight gain
Hi I'm on gabapentin 300mg 3x's a day a total of 900mg. daily does this medication cause weight gain& are th... 6 replies
Can any of my medications cause weight gain as a side effect
I want to know if 10mg of Urbanol + 150mg of Epitc + 500mg of Dopaquel + 100mg Prozac can cause weight gain? ## Yes I wi... 2 replies
BILOCOR WEIGHT GAIN
I am using Bilocor for 6 months now and picked op 10kg. I am positive it is because of the Bilocor. Is there a replaceme... 1 reply
Weight Gain Caused By Spiriva An Inhaler Has Anyone Out There Familiar With This Problem
I was given an inhaler called Spiriva two years ago and gained 22 lbs in a little more than four weeks. It has been over... 3 replies
WHAT CAUSES WEIGHT GAIN IN LYRICA
I HAVE GAINED 27 POUNDS IN 3 MONTHS. WHAT CAN I DO OTHER THAN STOP TAKING LYRICA? SHOULD I QUIT OR LOWER THE DOSAGE? I T... 150 replies
Weight Gaining Medicine STRENGTH PLUS caused high cholesterol
Last year, My wife (45yrs) used 4 bottles of "STRENGTH PLUS" (an ayurvedic lehyam produced in kerala, India) for... 9 replies
linzess causes weight gain
I am the same. I have lost 85 lbs over the last 1 year. I have gastroparesis. After 120 days on linzess I am up 15 lbs. ... 9 replies
does tacta cause weight gain
I've been taking Tecta for over a year, am bloated,gaining weight, craving sugar, experiencing hip pain. Also have a... 1 reply
will tecta cause weight gain
Does tecta,cause wight gain I've worked very hard to lose weight and keep it off,does this pill cause weight gain ##... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 27 April 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA